-
1
-
-
0039195404
-
Pseudo-random numbers for modeling Markov chains
-
N. N. Chentsov. Pseudo-random numbers for modeling Markov chains. Zh. Vychisl. Mat. i Mat. Fiz., 7:632-643, 1967.
-
(1967)
Zh. Vychisl. Mat. i Mat. Fiz.
, vol.7
, pp. 632-643
-
-
Chentsov, N.N.1
-
2
-
-
0038144725
-
Deterministic simulation of random processes
-
J. N. Franklin. Deterministic simulation of random processes. Math. of Computation, 17:28 -59, 1968. MR 26:7125
-
(1968)
Math. of Computation
, vol.17
, pp. 28-59
-
-
Franklin, J.N.1
-
3
-
-
0038144725
-
-
J. N. Franklin. Deterministic simulation of random processes. Math. of Computation, 17:28 -59, 1968. MR 26:7125
-
MR
, vol.26
, pp. 7125
-
-
-
4
-
-
0039787760
-
Lösung von integralgleichungen mittels zahlentheoretischer methoden
-
E. Hlawka. Lösung von Integralgleichungen mittels zahlentheoretischer Methoden. Österreich. Akad. Wiss. Math.-Natur. Kl. Sitzungsber. II, 171:103-123, 1962. MR 27:548
-
(1962)
Österreich. Akad. Wiss. Math.-Natur. Kl. Sitzungsber. II
, vol.171
, pp. 103-123
-
-
Hlawka, E.1
-
5
-
-
0040974258
-
-
E. Hlawka. Lösung von Integralgleichungen mittels zahlentheoretischer Methoden. Österreich. Akad. Wiss. Math.-Natur. Kl. Sitzungsber. II, 171:103-123, 1962. MR 27:548
-
MR
, vol.27
, pp. 548
-
-
-
7
-
-
0003294848
-
Brownian motion and stochastic calculus
-
Springer, New York, Berlin, Heidelberg
-
I. Karatzas and S. E. Shreve. Brownian Motion and Stochastic Calculus, volume 113 of Graduate Texts in Math., Springer, New York, Berlin, Heidelberg, 1988. MR 89c:60096
-
(1988)
Graduate Texts in Math.
, vol.113
-
-
Karatzas, I.1
Shreve, S.E.2
-
8
-
-
0039787771
-
-
I. Karatzas and S. E. Shreve. Brownian Motion and Stochastic Calculus, volume 113 of Graduate Texts in Math., Springer, New York, Berlin, Heidelberg, 1988. MR 89c:60096
-
MR
, vol.89 C
, pp. 60096
-
-
-
9
-
-
0003335723
-
Numerical solution of stochastic differential equations
-
Springer, Berlin, Heidelberg, New York
-
P. E. Kloeden and E. Platen. Numerical Solution of Stochastic Differential Equations, volume 23 of Applications of Math., Springer, Berlin, Heidelberg, New York, 1992. MR 94b:60069
-
(1992)
Applications of Math.
, vol.23
-
-
Kloeden, P.E.1
Platen, E.2
-
10
-
-
0039787770
-
-
P. E. Kloeden and E. Platen. Numerical Solution of Stochastic Differential Equations, volume 23 of Applications of Math., Springer, Berlin, Heidelberg, New York, 1992. MR 94b:60069
-
MR
, vol.94 B
, pp. 60069
-
-
-
12
-
-
0041147768
-
-
D. E. Knuth. The Art of Computer Programming, Vol. 2/ Seminumerical Algorithms. Addison-Wesley Publ. Co., Reading, Mass., 1969. MR 44:3531
-
MR
, vol.44
, pp. 3531
-
-
-
13
-
-
0004252364
-
-
Wiley & Sons, New York, London, Sydney, Toronto
-
L. Kuipers and H. Niederreiter. Uniform Distribution of Sequences. Wiley & Sons, New York, London, Sydney, Toronto, 1974. MR 54:7415
-
(1974)
Uniform Distribution of Sequences
-
-
Kuipers, L.1
Niederreiter, H.2
-
14
-
-
0040891533
-
-
L. Kuipers and H. Niederreiter. Uniform Distribution of Sequences. Wiley & Sons, New York, London, Sydney, Toronto, 1974. MR 54:7415
-
MR
, vol.54
, pp. 7415
-
-
-
16
-
-
0040974257
-
Numerical integration of stochastic differential equations
-
Kluwer Acad. Publ., Dordrecht, Boston, London
-
G. N. Milstein. Numerical Integration of Stochastic Differential Equations, volume 313 of Mathematics and its Appl., Kluwer Acad. Publ., Dordrecht, Boston, London, 1995. MR 96e:65003
-
(1995)
Mathematics and Its Appl.
, vol.313
-
-
Milstein, G.N.1
-
17
-
-
0039964300
-
-
G. N. Milstein. Numerical Integration of Stochastic Differential Equations, volume 313 of Mathematics and its Appl., Kluwer Acad. Publ., Dordrecht, Boston, London, 1995. MR 96e:65003
-
MR
, vol.96 E
, pp. 65003
-
-
-
18
-
-
0000997571
-
Quasi-Monte Carlo methods and pseudo-random numbers
-
H. Niederreiter. Quasi-Monte Carlo methods and pseudo-random numbers. Bull. Amer. Math. Soc., 84(6):957-1041, 1978. MR 80d:65016
-
(1978)
Bull. Amer. Math. Soc.
, vol.84
, Issue.6
, pp. 957-1041
-
-
Niederreiter, H.1
-
19
-
-
0040380008
-
-
H. Niederreiter. Quasi-Monte Carlo methods and pseudo-random numbers. Bull. Amer. Math. Soc., 84(6):957-1041, 1978. MR 80d:65016
-
MR
, vol.80 D
, pp. 65016
-
-
-
20
-
-
0003244922
-
Random number generation and quasi-Monte Carlo methods
-
SIAM, Philadelphia
-
H. Niederreiter. Random Number Generation and Quasi-Monte Carlo Methods, volume 63 of CBMS-NSF Region. Conf. Series in Appl. Math. SIAM, Philadelphia, 1992. MR 93h:65008
-
(1992)
CBMS-NSF Region. Conf. Series in Appl. Math.
, vol.63
-
-
Niederreiter, H.1
-
21
-
-
0039195400
-
-
H. Niederreiter. Random Number Generation and Quasi-Monte Carlo Methods, volume 63 of CBMS-NSF Region. Conf. Series in Appl. Math. SIAM, Philadelphia, 1992. MR 93h:65008
-
MR
, vol.93 H
, pp. 65008
-
-
|